| Model Number |
LS96550-015 |
| Medical Device Problem Codes |
Crack (1135); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus life support cannula, it was reported that the end of the cannula was broken.The device was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that the damage was at the plastic part at the end of the tube body.The cannula was not heated or cooled prior to use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction d3 (mfr name) <(>&<)> d3.6 (postal code): these fields have been updated.Correction h6.1 (device codes (fdd/annex a): this code has been updated.Conclusion: the device was not returned for analysis, but the issue was confirmed using the photos provided.A review of the photos showed that the connector of this cannula was cracked.If an attempt is made to insert the hub of the introducer into the connector end of the cannula without the hemostasis cap in place, it would cause the defect seen in the photos.The hemostasis cap is needed for insertion as the introducer hub end is not designed to fit into the cannula connector.Medtronic will continue to monitor this device for similar issues and trends.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.